# SDR 08FDEA01093

- Difficulty date: March 21, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT RUDDER PANEL, 4TH FASTENER FROM THE TOP OF THE RUDDER HAS WATER IN 5 CONNECTED CELLS; 2 INDIVIDUAL CELLS AND DELAMINATION 1.8" BY 1.7", MARKED IN WHITE MARKER.  REPAIRED LT RUDDER PANEL SKIN 4TH FASTENER FROM TOP BY REMOVING DELAMINATED AREA & APPLIED REPAIR PLIES IAW EA 6-5540-118453.
